MathSciNet Relay Station
MathSciNet bibliographic data
MR2034909 46A45 (40H05 46B45 47B37)
Başar, F.; Altay, B. On the space of sequences of $p$-bounded variation and related matrix mappings. Ukraïn. Mat. Zh. 55 (2003), no. 1, 108--118; translation in Ukrainian Math. J. 55 (2003), no. 1, 136–147
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement